Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 239, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 10, 2017, 3:08 PM CDT for Garfield County, Grant County, Kay County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2017, 3:08 PM CDT (20:08 UTC)
- Expired
- May 10, 2017, 3:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Garfield County, OK, Grant County, OK, Kay County, OK
The radar
The Vance AFB radar (KVNX), 50 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 614 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted.
299 WUUS54 KOUN 102008 SVROUN OKC047-053-071-102045- /O.NEW.KOUN.SV.W.0239.170510T2008Z-170510T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Norman OK 308 PM CDT WED MAY 10 2017 The National Weather Service in Norman has issued a * Severe Thunderstorm Warning for... Southwestern Kay County in northern Oklahoma... Southeastern Grant County in northern Oklahoma... Northeastern Garfield County in northern Oklahoma... * Until 345 PM CDT * At 307 PM CDT, a severe thunderstorm was located 4 miles southwest of Breckenridge, moving north at 50 mph. HAZARD...Half dollar size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Enid, Blackwell, Medford, Pond Creek, Garber, Lamont, Kremlin, Breckenridge, Hunter, Fairmont, Deer Creek, Jefferson, Nardin and North Enid. This includes Interstate 35 between mile markers 218 and 222. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3680 9729 3627 9771 3633 9789 3685 9780 TIME...MOT...LOC 2007Z 201DEG 44KT 3638 9778 HAIL...1.25IN WIND...<50MPH $$ BRB
3 follow-up statements
409
WWUS54 KOUN 102012
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
312 PM CDT WED MAY 10 2017
OKC047-053-071-102045-
/O.CON.KOUN.SV.W.0239.000000T0000Z-170510T2045Z/
Kay OK-Grant OK-Garfield OK-
312 PM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WEST CENTRAL KAY...SOUTHEASTERN GRANT AND NORTHEASTERN GARFIELD
COUNTIES...
At 311 PM CDT, a severe thunderstorm was located near Breckenridge,
moving north at 50 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Enid, Medford, Pond Creek, Lamont, Kremlin, Breckenridge, Hunter,
Deer Creek, Jefferson, Nardin and North Enid.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3636 9765 3639 9788 3685 9780 3681 9737
TIME...MOT...LOC 2011Z 201DEG 44KT 3644 9775
HAIL...1.50IN
WIND...<50MPH
$$
BRB452
WWUS54 KOUN 102019
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
319 PM CDT WED MAY 10 2017
OKC047-053-071-102045-
/O.CON.KOUN.SV.W.0239.000000T0000Z-170510T2045Z/
Kay OK-Grant OK-Garfield OK-
319 PM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WEST CENTRAL KAY...SOUTHEASTERN GRANT AND NORTHEASTERN GARFIELD
COUNTIES...
At 319 PM CDT, a severe thunderstorm was located near Hunter, moving
north at 50 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Medford, Pond Creek, Lamont, Kremlin, Hunter, Deer Creek, Jefferson
and Nardin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3643 9763 3649 9786 3685 9780 3681 9740
TIME...MOT...LOC 2019Z 201DEG 44KT 3653 9770
HAIL...1.75IN
WIND...<50MPH
$$
BRB067
WWUS54 KOUN 102032
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
332 PM CDT WED MAY 10 2017
OKC047-102042-
/O.CAN.KOUN.SV.W.0239.000000T0000Z-170510T2045Z/
Garfield OK-
332 PM CDT WED MAY 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GARFIELD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3681 9741 3659 9754 3665 9773 3684 9773
TIME...MOT...LOC 2032Z 201DEG 44KT 3668 9763
$$
OKC053-071-102045-
/O.CON.KOUN.SV.W.0239.000000T0000Z-170510T2045Z/
Kay OK-Grant OK-
332 PM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WEST CENTRAL KAY AND SOUTHEASTERN GRANT COUNTIES...
At 332 PM CDT, a severe thunderstorm was located 4 miles west of
Lamont, moving north at 50 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Medford, Lamont, Deer Creek and Nardin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3681 9741 3659 9754 3665 9773 3684 9773
TIME...MOT...LOC 2032Z 201DEG 44KT 3668 9763
HAIL...1.50IN
WIND...<50MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 1:55 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 10, 1:55 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Norman OK 155 PM CDT Wed May 10 2017 .DISCUSSION... Main focus is this afternoon and evening with potential for severe thunderstorms. Latest observations show an outflow from morning convection oriented east-northeast to west-southwest across the area, roughly from just south of Ponca City to near Kingfisher to just north of Hobart and Altus. North of the boundary, convection has been persistent. Latest water vapor band imagery shows deep closed low over central New Mexico early this afternoon, drifting slowly east. 7.3 micrometer band clearly shows deep EML plume moving north- northeast atop moist boundary layer. Moderate instability is expected from mid-late afternoon south of aforementioned outflow boundary, across extreme southwest Oklahoma and western north Texas. Deep moist boundary layer and meridional flow may not be favorable for significant eastward mixing of the dryline and latest short term model guidance support this. Backed low level flow that veers quickly above the surface as well relatively low LCLs will support low-level mesocyclones and a tornado threat. Significant CAPE in the hail growth zone and a tendency for supercell storm mode will support a threat of large to very large hail as well. Damaging winds are another convective threat. Thunderstorms should move northeast potentially reaching the I-35 corridor this evening. This will be the main area of convection today. Further north convection and a few marginally severe storms will be possible, but the air mass north of the boundary is comparatively more stable. We have shifted precipitation chances tomorrow further west based on trends. There is some uncertainty on how convection will evolve this evening and overnight, and this will have implications on tomorrow's forecast. Admittedly the majority of our attention has been on today and tonight's potential. But, there seems to be enough signal in model trends to bring thunderstorm chances further west, with afternoon convection (including the possibility of severe thunderstorms) certainly possible near I-35 and the metro. No significant chances were needed to latter portions of the forecast. Mean ridging should preclude convection through at least Sunday afternoon, but some isolated storms that develop in the panhandles (if they develop) may approach far western Oklahoma by evening. An ejecting shortwave trough across the central Rockies into the central and northern Plains early next week will lead to daily convective chances, and severe thunderstorms may be possible. We will refine timing, coverage and threats as smaller scale details become more clear during the next few days. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 76 65 80 57 / 50 50 60 40 Hobart OK 77 60 80 55 / 80 60 20 20 Wichita Falls TX 81 64 87 59 / 30 60 20 10 Gage OK 73 55 71 48 / 70 50 50 10 Ponca City OK 76 62 77 55 / 100 50 70 50 Durant OK 76 67 80 59 / 20 20 80 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 25/12
Hazardous weather outlook, May 10, 11:56 AM CDT, 3 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1156 AM CDT Wed May 10 2017 OKZ004>048-050>052-TXZ083>090-111700- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1156 AM CDT Wed May 10 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... There is an enhanced risk of severe thunderstorms across portions of west central and southwestern Oklahoma, and western north Texas. There is a slight risk of severe thunderstorms across portions of central and south central Oklahoma. .Location... The enhanced risk is south of a line from Cheyenne to Weatherford, and west of a line from Weatherford to Lawton, Oklahoma to Electra and Crowell, Texas. The slight risk surrounds the enhanced risk and is south of a line from Arnett to near Enid and Stillwater Oklahoma, then west of a line from Stillwater and Shawnee, to Pauls Valley and Ardmore, Oklahoma. .Timing... A severe storm or two will be possible early this afternoon. However, the most likely time for severe thunderstorms will be from 4 PM to midnight. .Impacts... Large hail up to the size of tennis balls and damaging wind gusts up to 70 mph will be possible. A few tornadoes will also be possible, especially across portions of southwestern Oklahoma and western north Texas. .Discussion... Showers and thunderstorms will continue to move across portions of Oklahoma, mainly north of I-40 early this afternoon. One or two of these storms may become severe with large hail up to the size of half dollars and wind gusts up to 60 mph possible. Late this afternoon and evening, additional thunderstorms are expected to develop along a dryline and outflow boundary near southwestern Oklahoma and western north Texas. These storms may quickly become severe, especially if clearing occurs throughout the day over this area. The storms will quickly move northeast. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT.... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations most of the day. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... There is a slight risk of severe thunderstorms Thursday afternoon and evening across portions of southeastern Oklahoma. Large hail, damaging winds, and perhaps a tornado or two will be possible. Thunderstorm chances will end late Thursday night across eastern and southeastern Oklahoma, and return late this weekend through early next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 10, 1:29 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 129 PM CDT WED MAY 10 2017 OKZ046-047-050-051-101900- Love OK-Carter OK-Johnston OK-Marshall OK- 129 PM CDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR northeastern Love...southeastern Carter...southwestern Johnston and northwestern Marshall Counties Until 200 PM CDT... AT 127 PM CDT, a strong thunderstorm was located near Overbrook, moving northeast at 45 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 40 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3394 9716 3409 9726 3435 9684 3409 9679 TIME...MOT...LOC 1827Z 230DEG 38KT 3406 9711 30
Special weather statement, May 10, 2:09 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
209 PM CDT WED MAY 10 2017
OKZ043-047-101945-
Coal OK-Johnston OK-
209 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Coal and central
Johnston Counties Until 245 PM CDT...
AT 208 PM CDT, strong thunderstorms were located 3 miles south of
Reagan and near Ravia, moving northeast at 50 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3442 9638 3442 9641 3440 9641 3417 9675
3417 9678 3426 9687 3451 9656 3450 9651
3454 9651 3455 9650 3443 9636
TIME...MOT...LOC 1908Z 229DEG 43KT 3430 9672 3424 9679
..speg.Special weather statement, May 10, 2:34 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
234 PM CDT WED MAY 10 2017
OKZ032-042-043-047-102000-
Coal OK-Pontotoc OK-Johnston OK-Hughes OK-
234 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR Coal...southeastern Pontotoc...
northeastern Johnston and south central Hughes Counties Until 300 PM
CDT...
AT 231 PM CDT, strong thunderstorms were along a line extending from
4 miles west of Tupelo to 3 miles northwest of Bromide, moving
northeast at 50 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3437 9652 3454 9670 3499 9623 3485 9609
3467 9609
TIME...MOT...LOC 1931Z 224DEG 42KT 3458 9649 3445 9655
..speg.Special weather statement, May 10, 2:45 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 245 PM CDT WED MAY 10 2017 OKZ005-006-011-102015- Major OK-Alfalfa OK-Woods OK- 245 PM CDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR north central Major... southwestern Alfalfa and southeastern Woods Counties Until 315 PM CDT... AT 243 PM CDT, a strong thunderstorm was located 8 miles west of Aline, moving northeast at 45 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3635 9852 3643 9873 3678 9870 3678 9821 TIME...MOT...LOC 1943Z 205DEG 38KT 3646 9859 BRB
Special weather statement, May 10, 2:54 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
254 PM CDT WED MAY 10 2017
OKZ019-024-025-102030-
Oklahoma OK-Logan OK-Canadian OK-
254 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Oklahoma...
southeastern Logan and east central Canadian Counties Until 330 PM
CDT...
AT 252 PM CDT, a strong thunderstorm was located over northwestern
Oklahoma City, moving northeast at 55 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Northwestern Oklahoma City, Edmond, Guthrie, Yukon, Bethany, Warr
Acres, The Village, Nichols Hills, Arcadia, Meridian, Woodlawn Park,
Wiley Post Airport and Downtown Edmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3586 9721 3580 9714 3577 9714 3545 9764
3553 9776 3590 9735
TIME...MOT...LOC 1952Z 228DEG 49KT 3555 9760
MAHALESpecial weather statement, May 10, 2:58 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
258 PM CDT WED MAY 10 2017
OKZ012-102030-
Garfield OK-
258 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR central Garfield County Until 330
PM CDT...
AT 256 PM CDT, a strong thunderstorm was located 4 miles east of
Waukomis, moving north at 50 MPH.
HAZARDS INCLUDE...
Hail up to dime size...
Wind gusts to 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3659 9746 3646 9746 3616 9775 3616 9781
3622 9796 3659 9791
TIME...MOT...LOC 1956Z 201DEG 45KT 3627 9783
BRBThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 6:26 AM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 34 min |
| May 10, 7:01 AM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 29 min |
| May 10, 7:30 AM CDT | Special Weather Statement | OUN | Custer, Dewey, Woodward | 45 min |
| May 10, 8:08 AM CDT | Special Weather Statement | OUN | Custer, Dewey, Major, Woods, Woodward | 52 min |
| May 10, 8:40 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 50 min |
| May 10, 8:48 AM CDT | Special Weather Statement | OUN | Blaine, Major | 27 min |
| May 10, 9:16 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 29 min |
| May 10, 9:28 AM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
| May 10, 10:03 AM CDT | Special Weather Statement | OUN | Garfield, Grant | 27 min |
| May 10, 10:04 AM CDT | Special Weather Statement | OUN | Roger Mills | 26 min |
| May 10, 10:36 AM CDT | Special Weather Statement | OUN | Dewey | 24 min |
| May 10, 11:13 AM CDT | Special Weather Statement | OUN | Woodward | 32 min |
| May 10, 11:53 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 37 min |
| May 10, 1:29 PM CDT | Special Weather Statement | OUN | Marshall | 31 min |
| May 10, 1:57 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 48 min |
| May 10, 2:09 PM CDT | Special Weather Statement | OUN | Johnston | 36 min |
| May 10, 2:24 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 27 min |
| May 10, 2:34 PM CDT | Special Weather Statement | OUN | Coal | 26 min |
| May 10, 2:45 PM CDT | Special Weather Statement | OUN | Alfalfa | 30 min |
| May 10, 2:54 PM CDT | Special Weather Statement | OUN | Oklahoma | 36 min |
| May 10, 2:58 PM CDT | Special Weather Statement | OUN | Garfield | 32 min |
| May 10, 3:24 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 37 min |
| May 10, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 23 min |
| May 10, 3:44 PM CDT | Special Weather Statement | OUN | Hughes | 16 min |
| May 10, 3:54 PM CDT | Special Weather Statement | OUN | Kay | 36 min |
| May 10, 4:01 PM CDT | Tornado Warning | OUN | Jackson | 29 min |
| May 10, 4:17 PM CDT | Special Weather Statement | OUN | Kay | 28 min |
| May 10, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 47 min |
| May 10, 4:59 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 46 min |
| May 10, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 46 min |
| May 10, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa | 48 min |
| May 10, 5:44 PM CDT | Areal Flood Advisory | OUN | Jackson | 2 hr |
| May 10, 6:00 PM CDT | Special Weather Statement | OUN | Jackson | 30 min |
| May 10, 6:15 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 45 min |
| May 10, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 43 min |
| May 10, 6:20 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 55 min |
| May 10, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 39 min |
| May 10, 6:30 PM CDT | Special Weather Statement | OUN | Jackson | 30 min |
| May 10, 6:38 PM CDT | Areal Flood Advisory | OUN | Jackson | 2 hr |
| May 10, 6:41 PM CDT | Areal Flood Advisory | OUN | Jackson, Kiowa | 3 hr |
| May 10, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 51 min |
| May 10, 6:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 49 min |
| May 10, 6:57 PM CDT | Special Weather Statement | OUN | Greer | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.